Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Women and HIVWomen and HIV
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Multivitamins while on Combivir and pregnant
Jan 9, 2005

Thank you for this very educational forum. I am 31 years old and 28 weeks pregnant. I tested positive 2months ago and my gynae put me on combivir. I am wondering if its safe for me to take daily multivitamin tablets and if they wont affect my treatment. My CD4 is 679. The other question is my CD8 is 1786 - which my doctor says is too high. What may be the cause for this? Am still waiting for my VL results. Will I have to continue the meds after delivery?

Thank you for your time

Response from Dr. Sullivan

The most important factor in prevention of HIV transmission from mother to baby is viral load; if your viral load is less than 50 copies /ml your chances of having an uninfected baby are greater than 99%; JLS.


Previous
34 WKS PREG ON CRIXIVAN
Next
Confused and Angry

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement